How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor (MD)
Category: Health
Satisfied Customers: 5660
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Health Question Here...
Family Physician is online now
A new question is answered every 9 seconds

My problem is that I have ddd chronic back issues nerophathy

Customer Question

Hello my name is ***** ***** is that I have ddd chronic back issues nerophathy in arms legs and my back.now,my doctor has giving me OxyContin and Percocet for my knee replacements and other surjury for ten years.he is now retireing and ask me to get another orthopedic surjon I have no ins. So I cannot.so he gave me no more Oxy and thirty in stead of 120 Percocets! I do want pain management but have zero ins. I have a very nice phychiatrist,can he give me withdraw medications? I never took these meds before all my surjuries now I'm throwing up
Submitted: 11 months ago.
Category: Health
Expert:  Dr. David replied 11 months ago.

This is Dr. David. I am reviewing your question now and will be with you momentarily.

Expert:  Dr. David replied 11 months ago.

you are throwing up because you are going through withdraw from your oxycontin and percocet medications

what withdraw medications did your psychiatrist give you?

why are you seeing a psychiatrist? you need to apply for some sort of insurance like medicaid in your state or

www.healthcare.gov for health insurance.

Customer: replied 11 months ago.
I wasn't given anything for withdraw
Customer: replied 11 months ago.
I already paid for an answer I want my money back!!!!!
Customer: replied 11 months ago.
U never helped me at all and this was a rip off pleSe give me back my money or I'll call the bbb
Expert:  Dr. David replied 11 months ago.

sure.